%0 Journal Article
	%A B. Farhadinia
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 39, 2010
	%T A New Approach to Optimal Control Problem Constrained by Canonical Form
	%U https://publications.waset.org/pdf/10144
	%V 39
	%X In this article, it is considered a class of optimal control
problems constrained by differential and integral constraints are
called canonical form. A modified measure theoretical approach is
introduced to solve this class of optimal control problems.
	%P 442 - 445